MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY FOL TEMP UM 16FR 10ML MF

MEDLINE INDUSTRIES LP; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 after an "open heart" procedure, the patient's foley was "not draining urine despite troubleshooting".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 after an "open heart" procedure, the patient's foley was "not draining urine despite troubleshooting".The customer reported the bladder scan indicated "475 ml of urine in bladder".The customer reported after the incident occurred the catheter was removed, and a new catheter was placed.The customer reported there was no patient harm as a result of the reported incident.The customer reported no serious injury or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key19081370
Report Number1417592-2024-00483
Device Sequence Number15360690
Product Code OHR
UDI-Device Identifier40195327149872
UDI-Public40195327149872
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND150816TS
Device Lot Number23KBT555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown